# SDR AALA20120723005

- Difficulty date: July 23, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TIEDOWN TRACK CORRODED STATIONS 790 TO 847.  INSTALLED DOUBLER STRAP AND FILLER PER EA B737-53-025100.
